Colorado, 2009

Tornado and Hail in Colorado, July 29, 2009

July 29, 2009 · NWS PUB · 28 events in 7 counties and zones

Numerous severe thunderstorms occurred over the southeast plains. There was hail up to the size of baseballs and wind gusts around 60 mph at times were noted.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
7
Property damage
$90 million
Crop damage
$20 million
Events
28

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PUB wrote it up.

Numerous severe thunderstorms occurred over the southeast plains. There was hail up to the size of baseballs and wind gusts around 60 mph at times were noted. The city of Pueblo was particularly hard hit with golf ball to tennis ball size hail. Damage estimates were around $110 million to vehicles, structures, and crops.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before the first event at Jul 29, 3:51 AM MST, 7 hours 35 minutes earlier.

Area forecast discussion, Jul 29, 3:51 AM MST, 7 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
451 AM MDT WED JUL 29 2009

.SHORT TERM...
( TODAY AND TONIGHT)

...SEVERE WEATHER POSSIBLE THIS AFTERNOON...

ANOTHER ACTIVE WEATHER DAY IS LIKELY TODAY. PATTERN IS FAIRLY
SIMILAR TO YESTERDAY...WITH SPEED MAX AT H5 EMBEDDED WITHIN BROAD
CYCLONIC NW FLOW OVER ERN CO. COULD BE A BIT MORE UNSTABLE
TODAY...AND IF STORMS YESTERDAY PRODUCED GOLFBALL TO BASEBALL SIZE
HAIL OVER THE SOUTHEAST PLAINS...THE POTENTIAL IS CERTAINLY AGAIN
THERE TODAY. STILL SOME UNCERTAINTIES AS TO THE TIMING OF THE
FRONT...PARTICULARLY WITH AN ONGOING MCS OVER NE CO ATTM. THIS
COULD REINFORCE THE FRONTAL PUSH LATER THIS MORNING. BEST CHANCES
FOR SVR WILL ONCE AGAIN BE SOUTH OF HWY 50 AND ALONG AND EAST OF
I-25...BUT MAY END UP A LITTLE FARTHER N TODAY. SLIGHTLY BETTER LLVL
HELICITIES TODAY...SO ALONG WITH THE BOUNDARY THERE IS A SLIGHTLY
HIGHER RISK FOR A TORNADO OR TWO LATER THIS AFTERNOON AND EVE. THAT
THREAT APPEARS HIGHEST OVER ERN LAS ANIMAS AND BACA COUNTIES AS THE
FRONT PUSHES INTO NERN NM LATE THIS AFTERNOON.

TEMPS TODAY WILL BE SIMILAR TO YESTERDAY ALSO...MAYBE A FEW DEGREES
HIGHER. EXTENSIVE PRECIP THIS AFTERNOON WILL LIMIT MAXT FOR MOST
AREAS...WITH HIGH TEMPS BEING REACHED FAIRLY EARLY THIS AFTERNOON.
QUITE A FEW CLOUDS HANGING AROUND OVERNIGHT...WITH PRECIP MOVING
TO THE S THIS EVE. CLOUDS WILL KEEP TEMPS RELATIVELY MILD DESPITE
FALLING TEMPS ALOFT. SOME PATCHY FOG AND STATUS AGAIN LIKELY BY
EARLY THU MORNING. ROSE

.LONG TERM...
(THURSDAY THROUGH TUESDAY)

...COOLER AND POTENTIALLY STILL ACTIVE THURSDAY...THEN WARMER AND
LESS MOIST FRIDAY AND BEYOND...

SHORTWAVE THAT MOVES THROUGH TODAY WILL SEND A DECENT SURGE OF
SURFACE HIGH PRESSURE SOUTH THROUGH THE CENTRAL HIGH PLAINS
TONIGHT THURSDAY...RESULTING IN COOL AND MORE STABLE UPSLOPE
CONDITIONS ACROSS THE EASTERN COLORADO PLAINS ON THURSDAY.  THIS MAY
END UP RADICALLY REDUCING THE THUNDERSTORM COVERAGE OVER THE
EAST...CONFINING MOST CONVECTION TO AREAS ALONG AND WEST OF THE I-25
CORRIDOR...AND MAINLY TO THE MOUNTAINS.  HOWEVER...NOT READY TO
DOWNPLAY THUNDERSTORMS OVER THE PLAINS TOO MUCH JUST YET...AS SHEAR
VALUES STILL REMAIN SUFFICIENT FOR ROTATING CONVECTION AND THUS
SUPERCELLS.  STILL THE POSSIBILITY OF CONVECTION FIRING ALONG AND
NEAR THE MOUNTAINS THURSDAY AFTERNOON...TRACKING SOUTHEAST ALONG OR
WEST OF THE I-25 CORRIDOR.  POTENTIAL FOR SEVERE WEATHER WOULD
CONTINUE WITH ANY OF THESE STORMS.  BUT...IN GENERAL...THINK THAT
THUNDERSTORM COVERAGE SHOULD BE LESS THIS DAY...WITH FEWER SEVERE
STORMS...COVERING A MUCH MORE RESTRICTED AREA IN AND CLOSE TO THE
MOUNTAINS.

FRIDAY INTO NEXT WEEK STILL GENERALLY LOOKS HOTTER AND DRIER
ALTHOUGH EARLY MORNING MODEL RUNS ARE STARTING TO GIVE SOME MIXED
SIGNALS.  THE NAM12 HAS YET ANOTHER SHORTWAVE COMING ACROSS ON
FRIDAY THAT I DONT RECALL SEEING BEFORE.  SO...WILL KEEP SOME
ISOLATED 10-20 POPS GOING FOR THIS...HIGHEST OVER THE EAST.
THEN...ON SATURDAY...THE GFS40 HINTS AT A BOUNDARY MOVING THROUGH
THE EAST LATE IN THE DAY ASSOCIATED WITH A MAJOR SHORTWAVE DROPPING
SOUTH THROUGH THE NORTHERN PLAINS.  WILL KEEP SOME 10 POPS GOING FOR
THIS.  LATE SUNDAY...THINGS STILL WANT TO MOISTEN UP AGAIN...BUT NOT
NEARLY WITH THE VIGOR OF PREVIOUS MODEL RUNS.  SO...FOR NOW...WILL
STAY WITH 10-20 POPS ACROSS THE AREA AND CALL IT GOOD.  THE WAY IT
LOOKS RIGHT NOW...THIS AMOUNT OF COVERAGE WOULD BE JUST ABOUT RIGHT.
IF THINGS TURN AROUND AGAIN...AND A MORE SIGNIFICANT BOUNDARY ENTERS
THE PICTURE LATE SUNDAY...THEN STORM COVERAGE AND IMPACTS WILL HAVE
TO BE REVISED UPWARD. LW

&&

.AVIATION...MAIN AVN CONCERN WILL BE FOR SCATTERED TO NUMEROUS TS
THIS AFTERNOON AND EVE AS A COLD FRONT MOVES SWD OVR THE ERN CO
PLAINS. KCOS AND KPUB COULD SEE SOME STRONG STORMS...THOUGH THE
BEST CHANCE FOR SVR TS WILL BE S OF HWY 50 AND E OF I-25. A FEW
STORMS OVER THE SE PLAINS LATER TODAY MAY BE CAPABLE OF PRODUCING
LARGE DAMAGING HAIL IN ADDITION TO DAMAGING WIND GUSTS. SOME AREAS
OS PATCHY FOG OR LOW CLOUDS MAY DEVELOP BY THU MORNING OVER THE
PLAINS AND VALLEYS. ROSE

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

44/50
Hazardous weather outlook, Jul 29, 5:55 AM MST, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
655 AM MDT WED JUL 29 2009

COZ058>089-093>099-301300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
655 AM MDT WED JUL 29 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS AFTERNOON AND EVENING THUNDERSTORMS WILL BE
POSSIBLE TODAY. FREQUENT LIGHTNING AND SMALL HAIL WILL BE POSSIBLE
WITH ANY STORMS THAT DEVELOP. OVER THE EASTERN PLAINS...A FEW STORMS
MAY BECOME SEVERE BY THIS AFTERNOON. POTENTIAL THREATS INCLUDE HAIL
UP TO 2 INCHES DIAMETER...WIND GUSTS IN EXCESS OF 60 MPH...AND
POSSIBLY A TORNADO OR TWO. THE GREATEST THREAT FOR VERY LARGE HAIL
AND TORNADOES WILL BE OVER EXTREME SOUTHEAST COLORADO...GENERALLY
EASTERN LAS ANIMAS AND BACA COUNTIES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THURSDAY...WITH
SEVERE WEATHER POSSIBLE ACROSS THE EASTERN PLAINS. THE PRIMARY
THREATS ON THURSDAY ARE EXPECTED TO BE LIGHTNING...GOLF BALL SIZE
HAIL...WIND GUSTS TO AROUND 60 MPH...AND LOCAL FLOODING.

THUNDERSTORMS WILL BECOME MORE ISOLATED FRIDAY INTO EARLY NEXT
WEEK. THE PRIMARY THREATS DURING THIS PERIOD WILL BE LIGHTNING...
PENNY SIZE HAIL...AND WIND GUST TO AROUND 50 MPH.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE AFTER 1200 PM MDT.

44/50

In the hours before

Local storm report, Jul 29, 8:08 AM MST, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
908 AM MDT WED JUL 29 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             5 SW SPRINGFIELD        37.36N 102.68W
07/28/2009  M3.00 INCH       BACA               CO   PUBLIC

            REPORTED BY COCORAHS.

&&

KT
Special weather statement, Jul 29, 11:20 AM MST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1220 PM MDT WED JUL 29 2009

COZ085-086-291845-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
1220 PM MDT WED JUL 29 2009

...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...

  SOUTH CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO
   THIS INCLUDES...EXTREME SOUTH CENTRAL COLORADO SPRINGS.
  NORTH CENTRAL PUEBLO COUNTY IN SOUTHEAST COLORADO

AT 1220 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR FOUNTAIN...OR 16 MILES SOUTH OF COLORADO
SPRINGS...WHICH WAS MOVING TOWARD THE EAST AT 15 MPH.

THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF SOUTH CENTRAL EL
PASO COUNTY AND NORTH CENTRAL PUEBLO COUNTY.

PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE
EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

The radar

The Pueblo radar (KPUX), 58 km away, was scanning. The volume nearest the first event began at 18:27 UTC.

Open the radar archive at this moment

Event by event

26 hail, 1 thunderstorm wind, 1 tornado. Local standard time, as filed.

Thunderstorm Wind, El Paso

When
July 29, 11:26 AM MST
Where
El Paso County, 2.76 mi S of Ft Carson
Measured
58 kt (67 mph) measured gust
Reported by
ASOS
Coordinates
38.690, -104.780

Hail, Teller

When
July 29, 12:30 PM MST to 12:35 PM MST
Where
Teller County, 4.07 mi NNW of Woodland Park
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
39.040, -105.080

Hail, Pueblo

When
July 29, 1:15 PM MST to 1:20 PM MST
Where
Pueblo County, 1.38 mi S of (Pub)pueblo Muni Arp
Measured
1 in hail
Reported by
Official NWS Observations
Coordinates
38.270, -104.520

Hail, Pueblo

When
July 29, 1:15 PM MST to 1:20 PM MST
Where
Pueblo County, 1.63 mi W of Pueblo
Measured
2 in hail
Reported by
Trained Spotter
Coordinates
38.260, -104.640

Hail, Pueblo

When
July 29, 1:20 PM MST to 1:25 PM MST
Where
Pueblo County, 3.45 mi N of Pueblo
Measured
1 in hail
Reported by
NWS Employee
Coordinates
38.310, -104.610

Hail, Pueblo

When
July 29, 1:20 PM MST to 1:25 PM MST
Where
Pueblo County, 3.82 mi NNW of Pueblo
Measured
1 in hail
Reported by
NWS Employee
Coordinates
38.310, -104.640

Hail, Pueblo

When
July 29, 1:20 PM MST to 1:25 PM MST
Where
Pueblo County, 0.69 mi N of Pueblo
Measured
2 in hail
Reported by
CoCoRaHS
Coordinates
38.270, -104.610

Hail, Pueblo

When
July 29, 1:23 PM MST to 1:28 PM MST
Where
Pueblo County, 2.64 mi NE of Pueblo
Measured
0.88 in hail
Reported by
CoCoRaHS
Coordinates
38.290, -104.580

Hail, Pueblo

When
July 29, 1:26 PM MST to 1:31 PM MST
Where
Pueblo County, 2.34 mi NNW of Blende
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
38.270, -104.560

Hail, Pueblo

When
July 29, 1:26 PM MST to 1:31 PM MST
Where
Pueblo County, 3 mi SW of Pueblo
Measured
1.25 in hail
Reported by
Trained Spotter
Coordinates
38.230, -104.650

Hail, Pueblo

When
July 29, 1:26 PM MST to 1:31 PM MST
Where
Pueblo County, 1.76 mi SW of Pueblo
Measured
1.25 in hail
Reported by
CoCoRaHS
Coordinates
38.240, -104.630

Hail, Pueblo

When
July 29, 1:30 PM MST to 1:35 PM MST
Where
Pueblo County, 1.38 mi S of (Pub)pueblo Muni Arp
Measured
1 in hail
Reported by
NWS Employee
Coordinates
38.270, -104.520

Hail, Pueblo

When
July 29, 1:32 PM MST to 1:37 PM MST
Where
Pueblo County, 2.76 mi N of Pueblo
Measured
2 in hail
Reported by
Trained Spotter
Coordinates
38.300, -104.610

Hail, Pueblo

When
July 29, 1:33 PM MST to 1:38 PM MST
Where
Pueblo County, Blende
Measured
2.5 in hail
Reported by
Public
Coordinates
38.240, -104.540

Hail, Pueblo

When
July 29, 1:33 PM MST to 1:45 PM MST
Where
Pueblo County, 3.51 mi SW of Blende
Measured
1.75 in hail
Reported by
Public
Coordinates
38.200, -104.580

Hail, Pueblo

When
July 29, 1:34 PM MST to 1:39 PM MST
Where
Pueblo County, 0.54 mi E of Blende
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
38.240, -104.530

Hail, Pueblo

When
July 29, 1:35 PM MST to 1:40 PM MST
Where
Pueblo County, Pueblo
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
38.260, -104.610

Hail, Pueblo

When
July 29, 1:35 PM MST to 1:40 PM MST
Where
Pueblo County, 0.54 mi E of Blende
Measured
1.5 in hail
Reported by
Public
Coordinates
38.240, -104.530

Hail, Pueblo

When
July 29, 1:43 PM MST to 1:53 PM MST
Where
Pueblo County, 4.96 mi SSE of Blende
Measured
2 in hail
Reported by
Trained Spotter
Coordinates
38.170, -104.520

Hail, Pueblo

When
July 29, 2:26 PM MST to 2:36 PM MST
Where
Pueblo County, 25.96 mi E of Cedarwood
Measured
1.75 in hail
Injuries
7 direct, 0 indirect
Property damage
$90 million
Crop damage
$20 million
Reported by
Public
Coordinates
37.870, -104.150

The city of Pueblo was particularly hard hit with golf ball to tennis ball size hail. Damage estimates were around $110 million to vehicles, structures, and crops.

Hail, Huerfano

When
July 29, 2:59 PM MST to 3:04 PM MST
Where
Huerfano County, 12.73 mi ENE of Delcarbon
Measured
1 in hail
Reported by
Public
Coordinates
37.800, -104.670

Hail, Las Animas

When
July 29, 3:17 PM MST to 3:22 PM MST
Where
Las Animas County, 5.52 mi E of Thatcher
Measured
1 in hail
Reported by
Other Federal Agency
Coordinates
37.540, -103.990

Hail, Baca

When
July 29, 3:33 PM MST to 3:38 PM MST
Where
Baca County, 10.82 mi NW of Springfield
Measured
1.5 in hail
Reported by
Public
Coordinates
37.530, -102.730

Hail, Prowers

When
July 29, 3:47 PM MST to 3:52 PM MST
Where
Prowers County, 14.52 mi S of Granada
Measured
2.75 in hail
Reported by
Trained Spotter
Coordinates
37.850, -102.300

Hail, Prowers

When
July 29, 3:50 PM MST to 3:55 PM MST
Where
Prowers County, 15.06 mi SSW of Holly
Measured
2 in hail
Reported by
Trained Spotter
Coordinates
37.850, -102.230

Tornado, Baca

When
July 29, 3:58 PM MST to 4:00 PM MST
Where
Baca County, 8.22 mi W of Pritchett to 8.3 mi W of Pritchett
Rating
EF0
Path length
0.21 mi
Path width
50 yd
Reported by
NWS Employee
Coordinates
37.380, -103.009

A tornado formed approximately 8 miles west of Pritchett and moved south-southwest, and lasted for a brief time before dissipating. The landspout caused no damage.

Hail, Baca

When
July 29, 4:25 PM MST to 4:30 PM MST
Where
Baca County, 5 mi W of (Kspd)springfield Awos
Measured
1 in hail
Reported by
Public
Coordinates
37.290, -102.700

Hail, Las Animas

When
July 29, 4:30 PM MST to 4:35 PM MST
Where
Las Animas County, 3.85 mi W of Kim
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
37.250, -103.420

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Colorado in 2009Every state in 2009This day in weather historyThe tornado archive for Colorado, 2009Warnings in Colorado, July 2009

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 189683, 189684, 189686, 189692, 189687, 189690, 189704, 189705, 189688, 189694, 189706, 189689, 189697, 189691, 189695, 189693, 189696, 189698, 189700, 189702, 189708, 189712, 189711, 189703, 189707, 190446, 189710, 189709.